# SDR CALA2019031500414

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 49,959 hours, 17,678 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR LEVER UP ALL 3 GEAR INDICATONS SHOWED RED AND GREEN LIGHTS. GEAR NOT RTRCTD PERFORMED FIM TASK 32-30-00-810-805. OPS CK SEVERAL TIMES, NO FAULTS NOTED. A/C OK FOR SVC -END- RII INSPECTION C/W PER GMM 09-25-05.
